Arkiv för Matematik

  • Ark. Mat.
  • Volume 21, Number 1-2 (1983), 259-269.

Behavior of maximal functios in Rn for large n

E. M. Stein and J. O. Strömberg

Full-text: Open access

Article information

Source
Ark. Mat., Volume 21, Number 1-2 (1983), 259-269.

Dates
Received: 27 September 1982
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485897019

Digital Object Identifier
doi:10.1007/BF02384314

Mathematical Reviews number (MathSciNet)
MR727348

Rights
1983 © Institut Mittag Leffler

Citation

Stein, E. M.; Strömberg, J. O. Behavior of maximal functios in R n for large n. Ark. Mat. 21 (1983), no. 1-2, 259--269. doi:10.1007/BF02384314. https://projecteuclid.org/euclid.afm/1485897019


Export citation

References

  • Dunford, N. and Schwartz, J. T., Linear Operators, Part I, New York.
  • Stein, E. M., The development of square functions in the work of A. Zygmund, Bull. Amer. Math. Soc. 7, (1982), 359–376.
  • Stein, E. M., Maximal functions; Spherical means, Proc. Nat. Acad. Sci. U.S.A. 73, (1976), 2174–2175.
  • Stein, E. M., Topics in Harmonic Analysis, Annals of Math. Study Princeton University Press, 1970.